Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEEKLEY CORPORATION O-SPOT; MOLE MARKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEEKLEY CORPORATION O-SPOT; MOLE MARKER
Model Number
609
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Unintended Radiation Exposure (4565)
Date of Event
04/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A mole marker fell off a patient during a mammogram.As a result, the mammogram was repeated.
New Search
Submit an Adverse Event Report
Brand Name
O-SPOT
Common Device Name
MOLE MARKER
Manufacturer
(Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer
(Section G)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer Contact
kate chase
1 prestige lane
bristol, CT 06010
8605834700
MDR Report Key
19354624
Report Number
9021987-2024-00002
Device Sequence Number
15375815
Product Code
JAC
UDI-Device Identifier
00815137020346
UDI-Public
(01)00815137020346(10)609.24000035
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/17/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
609
Device Catalogue Number
609
Device Lot Number
609.24000035
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/26/2024
Initial Report FDA Received Date
05/20/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
03/13/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown